# SDR GTIA2022091336656

- Difficulty date: September 12, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N671NK
- Make and model: Airbus A321-231
- Aircraft serial: 7246
- Aircraft time: 19,480 hours, 8,421 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: D5311212220600
- Condition: Dented
- Location: Fr12 + Str24
- Part time: 19,480 hours, 8,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE - FRAME 12 + 8" STR 24 LEFT. RAF 2923867-1 GENERATED.-REPAIRED DENTED FUSELAGE SKIN FR 12-13 STR 24LH PER A321 SRM 53-11-11-300-041. THIS IS A CAT B REPAIR REQUIRING REINSPECT AT 60,000FC / 120,000 FH FROM EMBODIMENT PER A321 SRI 53-11-11-205-037
